# SDR USAA2014052100012

- Difficulty date: May 18, 2014
- Submitted: May 21, 2014
- Operation: Air carrier
- Aircraft: N939UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27303
- Aircraft time: 64,411 hours, 24,551 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 141N51618
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C4 CHECK LEVEL 2 EXFOLIATION CORROSION ON FLOOR SUPPORT FITTING BETWEEN BS 297 TO BS 310, RBL 45.  REPLACED FLOOR SUPPORT FITTING BETWEEN BS 297 TO BS 310, RBL 45 IAW SRM 51-40-02 & DWG 141N5161.
